CureZone   Log On   Join
Re: At the brink of .....HELP, please!!
 
okidream Views: 26,336
Published: 17 years ago
 
This is a reply to # 97,523

Re: At the brink of .....HELP, please!!


Hi Jen, how are you? I hope you're OK.
you wrote:
"It is hell detoxifying all these individual chemicals and it plays havoc on all emotions, mental and physical stress and tests the human spirit" -

After seeing what you wrote here, I just had to register to post this.
I wish to share with Jen or anyone what I am going through - for it has been 5 days since I quit and 5 days of the worst torture. I really need some true words, like Jen's above.

The severity of this quit probably is causing so much of mental, physical and emotional effects - that I CAN'T GO TO SLEEP. And I have not been sleeping for already the past 4 nights. All in all, i can count to 3 hours of sleep for the past 4 nights.

Last night, I took some sleeping pills, a couple of huge doses. And still I wasn't knocked off, except less than 2 hours.

What is happening?? I can almost feel like my brains isnt the same one anymore....

It's taking a heavy toll on everything there is. In my mind, honestly what is left is only 2 things:

1) I will never take this on anyone.
2) I will never stop this quit.

Please folks, I want to pull through... any help/advice. I can sum up now that I beginning to feel lots of fear, fear of not able to sleep, and fear of what next...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.516 sec, (1)